# SDR 2002F00469

- Difficulty date: April 25, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N553TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 1,974 hours, 802 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 211734220
- Part serial: 41B0257
- Condition: Failed
- Location: Apu
- Part time: 1,974 hours, 802 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT NUMBER 454, DURING TAXI PREPARING TO DEPART RSW THE APU HAD AN AUTO SHUTDOWN (FAULT LIGHT ILLUMINATED AND EICAS MESSAGE APU FAULT DISPLAYED).  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE APU CONTROL UNIT (ECU) IN ACCORDANCE WITH AMM 49-61-05, FUNCTIONAL CHECKS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
